Zma question

  1. Registered User
    riseabove5's Avatar
    Join Date
    Feb 2013
    Posts
    130
    Answers
    0

    Zma question


    I started taking zma a month ago and I've noticed my sex drive has dramatically decreased. Could this be the cause?

  2. Registered User
    xR1pp3Rx's Avatar
    Stats
    5'10"  201 lbs.
    Join Date
    Jun 2012
    Posts
    2,385
    Answers
    0


    I doubt it... are you eating a well balanced diet? getting restfull sleep? staying stress free as possible?
    you are not using any designer steroids or phs right?
    try any of the following:
    Name:  tropinolxp_sm.png
Views: 165
Size:  18.3 KBName:  intimidatesrt_sm.png
Views: 158
Size:  17.9 KBName:  reversitolv2_sm.png
Views: 166
Size:  12.6 KBName:  testabolan_sm.png
Views: 167
Size:  11.8 KB
    FINAFLEX forum rep
    visit our website at finaflex.com
  3. Registered User
    bigbruiser739's Avatar
    Stats
    6'3"  220 lbs.
    Join Date
    Mar 2010
    Posts
    378
    Answers
    0


    I can't see how ZMA would/could have any negative impact on limbido, if anything it should improve.

    Has anything else changed in your diet/regimen lately?
    Current Log-Olympus labs Stenadrol- http://anabolicminds.com/forum/cycle-info/247378-olympus-labs-stenadrol.html#post4430422
    •   
       

  4. Registered User
    veaderko's Avatar
    Stats
    6'1"  215 lbs.
    Join Date
    Apr 2013
    Age
    29
    Posts
    975
    Answers
    0


    I think you already posted this question once before. Here is my respons to you from there too

    "The list could go on and on. For me it is typically just stress related with work and school both full time plus clients on the side. I add Intimidate and Tropinol and I am pretty horned up for the lady."
    iForce Nutrition Anabolics Minion Member
    iTrain. iCompete. iDominate
    iForce Nutrition -www.iForceNutrition.com
  5. Registered User
    mr.cooper69's Avatar
    Join Date
    Feb 2011
    Posts
    10,459
    Answers
    8


    Quote Originally Posted by xR1pp3Rx View Post
    I doubt it... are you eating a well balanced diet? getting restfull sleep? staying stress free as possible?
    you are not using any designer steroids or phs right?
    try any of the following:
    Name:  tropinolxp_sm.png
Views: 165
Size:  18.3 KBName:  intimidatesrt_sm.png
Views: 158
Size:  17.9 KBName:  reversitolv2_sm.png
Views: 166
Size:  12.6 KBName:  testabolan_sm.png
Views: 167
Size:  11.8 KB
    Quote Originally Posted by veaderko View Post
    I think you already posted this question once before. Here is my respons to you from there too

    "The list could go on and on. For me it is typically just stress related with work and school both full time plus clients on the side. I add Intimidate and Tropinol and I am pretty horned up for the lady."
    He should not be self-medicating this issue with supplements guys.

    OP, while ZMA is unlikely to be the cause, you should not use anything like a tbooster because this will confound your efforts to identify the root of the problem. Could you break down your diet by macronutrient?
    http://pescience.com/
    http://selectprotein.com/
    The above is my own opinion and does not reflect the opinion of PES
  •   

      
     

Similar Forum Threads

  1. ZMA Question
    By srocco112 in forum Supplements
    Replies: 12
    Last Post: 08-07-2008, 01:50 PM
  2. quick ZMA question
    By rabican in forum Supplements
    Replies: 20
    Last Post: 04-09-2008, 09:37 PM
  3. ZMT/ZMA question
    By Leggo my Ego in forum Supplements
    Replies: 6
    Last Post: 12-13-2007, 06:10 PM
  4. ZMA Question..........
    By solid711 in forum Supplements
    Replies: 4
    Last Post: 09-30-2006, 07:48 PM
  5. ZMA question
    By PennStateMuscle in forum Supplements
    Replies: 4
    Last Post: 07-02-2004, 06:44 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in